Analytic Erdös-Turán conjectures and Erdös-Fuchs theorem

L. Haddad, C. Helou, J. Pihko

Research output: Contribution to journalArticle

Abstract

We consider and study formal power series, that we call supported series, with real coefficients which are either zero or bounded below by some positive constant. The sequences of such coefficients have a lot of similarity with sequences of natural numbers considered in additive number theory. It is this analogy that we pursue, thus establishing many properties and giving equivalent statements to the well-known Erdös-Turán conjectures in terms of supported series and extending to them a version of Erdós-Fuchs theorem.

Original languageEnglish (US)
Pages (from-to)3767-3780
Number of pages14
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume2005
Issue number23
DOIs
StatePublished - 2005

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Analytic Erdös-Turán conjectures and Erdös-Fuchs theorem'. Together they form a unique fingerprint.

  • Cite this